Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
ALGEBRAIC PERTURBATION-THEORY FOR SINGULAR POTENTIALS
Autore:
BARUT AO; BEKER H; RADOR T;
Indirizzi:
UNIV COLORADO,DEPT PHYS BOULDER CO 80309 BOGAZICI UNIV,DEPT PHYS ISTANBUL TURKEY
Titolo Testata:
Physics letters. A
fascicolo: 1-2, volume: 194, anno: 1994,
pagine: 1 - 6
SICI:
0375-9601(1994)194:1-2<1:APFSP>2.0.ZU;2-3
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
4
Recensione:
Indirizzi per estratti:
Citazione:
A.O. Barut et al., "ALGEBRAIC PERTURBATION-THEORY FOR SINGULAR POTENTIALS", Physics letters. A, 194(1-2), 1994, pp. 1-6

Abstract

A purely algebraic theory based on dynamical groups is developed. It allows one to determine the energy shifts without taking any matrix elements. In particular potentials of the form 1/r(N) and r(N) are treated explicitly, some examples which cannot be calculated by the usual perturbation theory are discussed.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 30/11/20 alle ore 16:19:24